FAQFAQ   SearchSearch   MemberlistMemberlist   UsergroupsUsergroups 
 ProfileProfile   PreferencesPreferences   Log in to check your private messagesLog in to check your private messages   Log inLog in 
Forum index » Medicine forums » General talk
Exercise-Induced Anaphylaxis
Post new topic   Reply to topic Page 1 of 1 [8 Posts] View previous topic :: View next topic
Author Message
Reba
medicine forum beginner


Joined: 01 Aug 2005
Posts: 10

PostPosted: Mon Aug 01, 2005 5:50 pm    Post subject: Exercise-Induced Anaphylaxis Reply with quote

How do you treat Exercise-Induced Anaphylaxis?

I have a nastry red itchy rash on my chest. What should I use on it
that I can get otc?

Thanks,
Reba
Back to top
Guest






PostPosted: Mon Aug 01, 2005 6:26 pm    Post subject: Re: Exercise-Induced Anaphylaxis Reply with quote

On 1 Aug 2005 12:50:55 -0700, "Reba" <RV_Virg@yahoo.com> wrote:

Quote:
How do you treat Exercise-Induced Anaphylaxis?

I have a nasty red itchy rash on my chest. What should I use on it
that I can get otc?

Thanks,
Reba

Have you asked your doctor? I would try benadryl (diphenhydramine). It comes
in a cream and little pills.

Ora
Back to top
Mark & Steven Bornfel
medicine forum Guru


Joined: 30 Apr 2005
Posts: 888

PostPosted: Mon Aug 01, 2005 6:33 pm    Post subject: Re: Exercise-Induced Anaphylaxis Reply with quote

Reba wrote:

Quote:
How do you treat Exercise-Induced Anaphylaxis?

I have a nastry red itchy rash on my chest. What should I use on it
that I can get otc?

Thanks,
Reba


Anaphylaxis is certainly more than a red itchy rash. It may be
exercise induced urticaria (hives). Benadryl will work (topical or
otherwise), but oral or by injection will cause drowsiness. If the rash
lasts more than a couple of hours, you may well be misinterpreting your
symptoms, and you should discuss this with your physician.

Steve

--
Mark & Steven Bornfeld DDS
http://www.dentaltwins.com
Brooklyn, NY
718-258-5001
Back to top
Reba
medicine forum beginner


Joined: 01 Aug 2005
Posts: 10

PostPosted: Mon Aug 01, 2005 7:04 pm    Post subject: Re: Exercise-Induced Anaphylaxis Reply with quote

It has been over a week. I do have sensitiv skin and allergies.

I had gotten this years ago and it finally went away as I got more in
shape.

Now after years of not working out, its happening again. Just recently
started working out again and get very over heated and even light
headed a couple of times and quickly toned it down.

So I am thinking it will go away again. In the past I had never put
anything on it but calamine lotion.

I read the article at:
http://www.physsportsmed.com/issues/2003/0603/sweeney.htm

after doing a search for rash & exercise which is why I thought it may
be this.

Thanks,

Reba
Back to top
Reba
medicine forum beginner


Joined: 01 Aug 2005
Posts: 10

PostPosted: Mon Aug 01, 2005 7:19 pm    Post subject: Re: Exercise-Induced Anaphylaxis Reply with quote

After researching more, it may be "prickly heat". And in this heat, it
has been hard to avoid sweating.

http://www.physsportsmed.com/issues/1998/01jan/leshaw.htm
Back to top
Ann
medicine forum addict


Joined: 16 May 2005
Posts: 65

PostPosted: Mon Aug 01, 2005 7:58 pm    Post subject: Re: Exercise-Induced Anaphylaxis Reply with quote

You may want to look at this link:
http://www.emedicine.com/derm/topic266.htm

(Has a lot of pretty pictures too)

Good luck!
Back to top
Carey Gregory
medicine forum Guru Wannabe


Joined: 30 Apr 2005
Posts: 113

PostPosted: Mon Aug 01, 2005 10:48 pm    Post subject: Re: Exercise-Induced Anaphylaxis Reply with quote

"Reba" <RV_Virg@yahoo.com> wrote:

Quote:
It has been over a week. I do have sensitiv skin and allergies.

I had gotten this years ago and it finally went away as I got more in
shape.

Now after years of not working out, its happening again. Just recently
started working out again and get very over heated and even light
headed a couple of times and quickly toned it down.

So I am thinking it will go away again. In the past I had never put
anything on it but calamine lotion.

I read the article at:
http://www.physsportsmed.com/issues/2003/0603/sweeney.htm

after doing a search for rash & exercise which is why I thought it may
be this.

Yep, doesn't sound like anaphylaxis. Trust me, you'll know when that
happens. Like Steve said, it's not just a rash.
Back to top
(PeteCresswell)
medicine forum beginner


Joined: 12 Jul 2005
Posts: 28

PostPosted: Tue Aug 02, 2005 2:21 am    Post subject: Re: Exercise-Induced Anaphylaxis Reply with quote

Per Reba:
Quote:
How do you treat Exercise-Induced Anaphylaxis?

When I anaphylaxed; it was rapid loss of conciousness and blood pressure below
50 - followed by an ambulance, IV saline, injected ephnephrine, benadryl... and
three doctors taking me aside on separte occasions later to tell me that, by all
rights, I should be dead.

I don't claim much knowledge about this stuff, but a rash doesn't seem to fit
the bill.
--
PeteCresswell
Back to top
Google

Back to top
Display posts from previous:   
Post new topic   Reply to topic Page 1 of 1 [8 Posts] View previous topic :: View next topic
The time now is Mon Dec 10, 2018 8:30 am | All times are GMT
Forum index » Medicine forums » General talk
Jump to:  

Similar Topics
Topic Author Forum Replies Last Post
No new posts Chronic Anxiety and Exercise, how does it effect the heart ? RichA cardiology 15 Wed Jul 12, 2006 6:18 pm
No new posts NEW THEORY: I found it... an exercise by theory that migh... Spockie vision 8 Tue Jun 27, 2006 3:47 pm
No new posts Exercise/Hand Weights Recycle Ben cardiology 6 Wed Jun 21, 2006 4:25 pm
No new posts Iron .. induced .. cancer .. ironjustice@aol.com nursing 3 Wed Jun 07, 2006 7:09 am
No new posts Insight into the anti-cancer effect of exercise Roman Bystrianyk cancer 1 Thu Jun 01, 2006 8:01 pm

Copyright © 2004-2005 DeniX Solutions SRL
Other DeniX Solutions sites: email marketing campaigns , electronics forum, Science forum, Unix/Linux blog, Unix/Linux documentation, Unix/Linux forums


Powered by phpBB © 2001, 2005 phpBB Group
[ Time: 0.0138s ][ Queries: 16 (0.0022s) ][ GZIP on - Debug on ]